# SDR SWAA2013112722794

- Difficulty date: November 23, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 69,230 hours, 65,092 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 300432
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT INOPERATIVE.  REPAIRED R340 DIMMING LIGHT WIRING IAW MM.
